# SDR DALA2024100709758

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N533DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11362
- Aircraft time: 4,891 hours, 1,164 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 5033 - ATB - DUE TO SMOKE FROM THE AFT GALLEY COFFEE MAKER. CORRECTIVE ACTION: FOUND COFFEE MAKER AT A507 ELECTRICALLY MALFUNCTIONED CAUSING THE SMELL. REPLACED SAME. OPS CHECK GOOD. (LP 9738518)
